Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 52, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 31, 2020, 3:11 PM CDT. It took effect at Nov 1, 2020, 3:00 PM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2020, 3:11 PM CDT (20:11 UTC)
- In effect from
- Nov 1, 2020, 3:00 PM CST
- Expired
- Nov 3, 2020, 12:00 AM CST
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
302 WHUS74 KMOB 312011 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 311 PM CDT Sat Oct 31 2020 GMZ631-632-650-655-670-675-010700- /O.NEW.KMOB.SC.Y.0052.201101T2100Z-201103T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 311 PM CDT Sat Oct 31 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
398 WHUS74 KMOB 010402 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1102 PM CDT Sat Oct 31 2020 GMZ630-011200- /O.EXB.KMOB.SC.Y.0052.201101T2100Z-201102T1800Z/ Northern Mobile Bay- 1102 PM CDT Sat Oct 31 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO NOON CST MONDAY... * WHAT...North winds increasing to 18 to 23 knots. Occasional higher gusts. Waves building to around 2 feet. * WHERE...Northern Mobile Bay. * WHEN...From 3 PM Sunday to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-011200- /O.EXT.KMOB.SC.Y.0052.201101T2100Z-201103T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1102 PM CDT Sat Oct 31 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM SUNDAY TO MIDNIGHT CST MONDAY NIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 7 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-011200- /O.CON.KMOB.SC.Y.0052.201101T2100Z-201103T0000Z/ Southern Mobile Bay-Mississippi Sound- 1102 PM CDT Sat Oct 31 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 PM CST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. Waves building to 2 to 3 feet. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
866 WHUS74 KMOB 011358 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 758 AM CST Sun Nov 1 2020 GMZ650-655-670-675-012200- /O.CON.KMOB.SC.Y.0052.201101T2100Z-201103T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 758 AM CST Sun Nov 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST MONDAY NIGHT... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas building to 4 near shore and 9 ft offshore. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-012200- /O.CON.KMOB.SC.Y.0052.201101T2100Z-201103T0000Z/ Southern Mobile Bay-Mississippi Sound- 758 AM CST Sun Nov 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST MONDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt. Waves building to 2 to 3 feet. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-012200- /O.CON.KMOB.SC.Y.0052.201101T2100Z-201102T1800Z/ Northern Mobile Bay- 758 AM CST Sun Nov 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY... * WHAT...North winds increasing to 18 to 23 knots. Occasional higher gusts. Waves building to around 2 feet. * WHERE...Northern Mobile Bay. * WHEN...From 3 PM Sunday to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
392 WHUS74 KMOB 012115 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 315 PM CST Sun Nov 1 2020 GMZ650-655-670-675-020900- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201103T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 315 PM CST Sun Nov 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas building to 4 ft near shore and 9 ft offshore. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-020900- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201103T0000Z/ Southern Mobile Bay-Mississippi Sound- 315 PM CST Sun Nov 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt. Waves building to 2 to 3 feet. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-020900- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201102T1800Z/ Northern Mobile Bay- 315 PM CST Sun Nov 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WHAT...North winds increasing to 18 to 23 knots. Occasional higher gusts. Waves building to around 2 feet. * WHERE...Northern Mobile Bay. * WHEN...From 3 PM Sunday to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
092 WHUS74 KMOB 020924 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 324 AM CST Mon Nov 2 2020 GMZ650-655-670-675-021730- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201103T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 324 AM CST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas building to 4 ft near shore and 9 ft offshore. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-021730- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201103T0000Z/ Southern Mobile Bay-Mississippi Sound- 324 AM CST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt. Waves building to 2 to 3 feet. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-021730- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201102T1800Z/ Northern Mobile Bay- 324 AM CST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds increasing to 18 to 23 knots. Occasional higher gusts. Waves building to around 2 feet. * WHERE...Northern Mobile Bay. * WHEN...From 3 PM Sunday to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
430 WHUS74 KMOB 020927 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 327 AM CST Mon Nov 2 2020 GMZ650-655-670-675-021800- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201103T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 327 AM CST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas building to 4 ft near shore and 9 ft offshore. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-021800- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201103T0000Z/ Southern Mobile Bay-Mississippi Sound- 327 AM CST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt. Waves building to 2 to 3 feet. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-021800- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201102T1800Z/ Northern Mobile Bay- 327 AM CST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds increasing to 18 to 23 knots. Occasional higher gusts. Waves building to around 2 feet. * WHERE...Northern Mobile Bay. * WHEN...From 3 PM Sunday to noon CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
542 WHUS74 KMOB 021828 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1228 PM CST Mon Nov 2 2020 GMZ630-021930- /O.EXP.KMOB.SC.Y.0052.000000T0000Z-201102T1800Z/ Northern Mobile Bay- 1228 PM CST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ GMZ650-655-670-675-030600- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201103T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1228 PM CST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas building to 4 ft near shore and 9 ft offshore. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to midnight CST Monday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-030000- /O.CON.KMOB.SC.Y.0052.000000T0000Z-201103T0000Z/ Southern Mobile Bay-Mississippi Sound- 1228 PM CST Mon Nov 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt. Waves building to 2 to 3 feet. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 3 PM Sunday to 6 PM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 12:49 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Oct 31, 12:49 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1249 PM CDT Sat Oct 31 2020 .NEAR TERM /Now Through Sunday/... Zonal flow aloft persists over the region today into Sunday as an upper level ridge quickly translates east across the Gulf of Mexico. An upper level trough pivots across the region Sunday morning, with an attendant dry surface cold front Sunday afternoon into evening. After being tricked a few days ago with Hurricane Zeta, we have been treated to cool, crisp Fall weather this Halloween. Pristine weather conditions prevail with only a few clouds developing later this evening. Thankfully no spooky, scary clouds for todays forecast. Temperatures will strive to make it into the upper 60's and lower 70's for most locations, with middle 70's possible across the Florida Panhandle. For our trick-or-treaters this evening, anticipate temperatures to begin dropping off quickly near sunset with generally lower to middle 60's inland and middle to upper 60's along the coast. By the midnight witching hour we will be chilly in the lower to middle 50's for most locations, and near 60 along the coast. Sunday morning will feature chilly temperatures in the upper 40's and lower 50's across our northern and western counties, with middle 50's to upper 50's across coastal areas. Cloud cover will be on the increase Sunday morning and afternoon with the approach of a dry cold front that should push through by mid-afternoon. Behind this, clear skies prevail and high temps will only make it to the lower 70's for most locations, with middle 70's possible across the coast and our southeastern CWA. One potential skeleton in the closet may be some isolated patchy fog that could develop Sunday morning across eastern portions of the CWA, however low confidence currently exists in this so I have deferred from adding it to the forecast at this time. MM/25 && .AVIATION... 18Z issuance... VFR conditions prevail throughout the forecast period. A surface cold front will bring a change in wind direction tomorrow late morning/early afternoon. Light easterlies today and tonight become light to moderate northerlies by tomorrow afternoon. Additionally, morning fog/stratus is possible across eastern AL and the FL panhandle, however this is of low confidence at this time and is not forecast to have a significant impact to our TAF sites. MM/25 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.